# SDR VNAA20251015040

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332183
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 645 FRAME IS CORRODED BETWEEN STR26R AND STR26L. CORROSION IS ON BOTH SIDES OF THE FRAME AND ON THE FRAME FLANGE.   REPAIRED FS 645 FRAME IAW MHIRJ REO 670-53-31-1010 REV-- DATED 2025-03-04.
